MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Codes Break (1069); Activation Failure (3270)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that shaft break and stent inadequate apposition occured.The target lesion was located in the right coronary artery (rca).After an unknown stent was deployed in the proximal rca, it was decided to place another stent distally.A 4.00 x 28 synergy drug-eluting stent was advanced to the distal lesion.However, during inflation at 12 atmosphere, the stent delivery balloon started to deflate immediately.The stent was not fully deployed.When the stent delivery system was attempted to be removed, the shaft came out without the balloon.The physician attempted to retrieve the remaining balloon and stent for two hours, but as unsuccessful and the patient was sent to surgery for retrieval.No further patient complications were reported.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8268913
Report Number2134265-2019-00213
Device Sequence Number1826278
Product Code NIQ
UDI-Device Identifier08714729840312
UDI-Public08714729840312
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2019
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0021724008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2018
Initial Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;